I asked Dr.Lam before on his site if adrenal glandular use causes atrophy of the adrenals and he said absolutly not. I think your opinion is completely wrong. I would imagine Dr.Lam has more experience then you.
I doubt that, especially considering that he does not know that glandulars atrophy glands. But if believing in fairy tales is what helps you sleep at night go for it.
"First and commonly, the body may develop tolerance, and over time, more glandular are needed to produce the same effect. Second, at high dose, these glandular may actually trigger and precipitate adrenal crisis as the body’s ability to handle the stimulant reaches maximum tolerance level. Sufferers may experience a “wired and tired” feeling resulting in insomnia and hyper-irritability along with extreme fatigue. Third, withdrawal and rebound symptoms may surface when the glandular are stopped, evidenced by even greater fatigue. Fourth, glandular may trigger a series of paradoxical and undesirable effect, ranging from extreme fatigue, palpitation, blood pressure sensitivity, anxiety, among others."
Do you know what those highlighted areas represent? Yes, that's right. They are symptoms of glandular atrophy from the use of the glandular. We see the same thing when other glandulars or hormone substitutes are used. As the gland atrophies the the body requires a greater dose of exogenous hormone to compensate for the drop in hormone production by the gland as it atrophies. And since the gland has atrophied resulting in a drop of the gland's own hormone production the person experiences the "withdrawal and rebound symptoms" as the gland is now putting out less hormone that it did before due to the atrophy. There is the proof right there that Lam is contradicting himself and adrenal glandulars do in fact cause adrenal atrophy as I have been stating all along.